Reasons Of High Temperature As We Sleep
Are Rising Temperatures Affecting Our Sleep? You may have been struggling to get sleep. Although sleeping connotes resting, there are a lot of things going behind as we sleep. Depending on which part of sleep you are in, there is no doubt that body temperature and sleep are closely intertwined. Scientifically, there are several factors why you wake up in the middle of the night or be unable to sleep because you are uncomfortable. This article showcases some of the reasons why our body temperature rises as we sleep.
Sleeping With a Partner and the Environment
Double the whole body is double the body heat. If this is correct, consider whether you need to distance yourself from your partner. If your mattress is too small to deserve a healthy space, you should consider investing in a larger bed. Sometimes, the dilemma is often so simple that the area is too hot. Whether the thermostat is cracked or your window allows a hot summer night’s air in, your sleeping environment may not be conducive to natural sleep.
Hormonal Levels and Metabolism
This is especially for women. If you are a woman, your hormone levels may fluctuate. It is the result of hormonal fluctuations that are accompanied by a small natural increase in body temperature. For those in the menopausal stage, hot flashes and night sweats are common side effects. In this regard, exercise includes many positive factors, one of which will increase your metabolism. Your metabolism affects several distinct aspects of your entire body, such as the regulation of body temperature.
If you have begun a new exercise regimen, or your exercise regimen is too high intensity, note that it may temporarily disrupt your body’s ability to regulate temperature at night properly.
You’re Fighting off Sickness
In addition to many conditions – such as fever – that cause night sweats alone, many medications also have side effects. Certain medicines, including antidepressants and hormone-blocking drugs, can cause excessive body heat at night. If you experience extreme sweating episodes while taking a new medication, it is very important to immediately consult a doctor.